# SDR YENA2023120601548

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 61,996 hours, 22,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#131, MCO-LAX. 'ODER LEVEL 1 GND OPS AND CRZ PERSISTANT THRUOUT FLIGHT. INCREASE TO LEV 2 DES AND GND OPS. DIRTH SOCK /VINYL. PAC 1 OFF. FCOM PROC, IMPROVED SLIGHTLY. COCKPIT ONLY; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. ISOLATED TO APU. REF MDDR 531173 FOR APU MEL.'
